# SDR CA110725012

- Difficulty date: July 23, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 59,938 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 749A000002
- Condition: Failed
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

PACK 1 OVERHEAT ON GROUND ONLY WORKS WELL AIRBOURNE.  ALSO FOUND INTERIOR OF EXHAUST PLENUM DISINTEGRATED WHILE TROUBLESHOOTING DEVIATION "PACK 1 INOP".
